# SDR SWAA2025121143796

- Difficulty date: December 7, 2025
- Submitted: December 11, 2025
- Operation: Air carrier
- Aircraft: N951WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36665
- Aircraft time: 49,362 hours, 30,169 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Tray
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAY TABLE EXIT ROW (FO SIDE) WONT STAY LOCKED UPRIGHT.   OK TO CONTINUE PER MEL 25-10-01. SP-1B.   FOUND MISSING SET SCREW INSTALLED NEW SET SCREW ADJUSTED,  OPS CHECK GOOD. OKAY FOR SERVICE IAW CMM 25-21-45.
